Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 211, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 2:43 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 2:43 PM CDT (19:43 UTC)
- Expired
- Oct 2, 2014, 3:13 PM CDT
- In force
- 30 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
382
WUUS54 KTSA 021943
SVRTSA
OKC077-079-022030-
/O.NEW.KTSA.SV.W.0211.141002T1943Z-141002T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
WEST CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 330 PM CDT
* AT 241 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YANUSH...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...DAMON...PANOLA...BENGAL...
RED OAK...SUMMERFIELD AND FANSHAWE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3471 9547 3506 9514 3490 9477 3468 9520
3468 9533
TIME...MOT...LOC 1943Z 228DEG 31KT 3472 9533
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
179
WWUS54 KTSA 022000
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT THU OCT 2 2014
OKC077-079-022030-
/O.CON.KTSA.SV.W.0211.000000T0000Z-141002T2030Z/
LE FLORE OK-LATIMER OK-
300 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LATIMER AND WEST CENTRAL LE FLORE COUNTIES UNTIL 330 PM CDT...
AT 257 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF YANUSH...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PANOLA...BENGAL...RED OAK...
FANSHAWE AND SUMMERFIELD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3473 9528 3481 9531 3506 9514 3490 9477
3474 9517
TIME...MOT...LOC 2000Z 228DEG 31KT 3479 9519
HAIL...1.00IN
WIND...60MPH
$$662
WWUS54 KTSA 022013
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CDT THU OCT 2 2014
OKC077-079-022023-
/O.CAN.KTSA.SV.W.0211.000000T0000Z-141002T2030Z/
LE FLORE OK-LATIMER OK-
313 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LATIMER AND WEST
CENTRAL LE FLORE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...SEVERE THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3473 9528 3481 9531 3506 9514 3490 9477
3474 9517
TIME...MOT...LOC 2013Z 228DEG 31KT 3486 9509
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:19 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Oct 2, 12:19 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1219 PM CDT THU OCT 2 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA POTENTIAL HIGH AT ALL TERMINALS THROUGH THE FIRST 6 TO 9 HOURS OF THE VALID TAF PERIOD...INCLUDING THE POTENTIAL FOR BOTH HAIL AND SHIFTING WINDS. WILL HANDLE ANY SEVERE POTENTIAL WITH AMENDMENTS WITH THE EXPECTED LINE OF TSRA NOT YET FORMED. COLD FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON AND EVENING...WHICH WILL SHIFT WINDS FROM THE SOUTH TO THE WEST AND NORTHWEST. A SECONDARY COLD FRONT WILL PASS THROUGH MOST OF THE TERMINALS TOMORROW MORNING...BRINGING GUSTY NORTH WINDS. MVFR CIGS WILL BE POSSIBLE FOR A FEW HOURS FOLLOWING THE FIRST FRONT BEFORE THEY LIFT. && .PREV DISCUSSION... /ISSUED 1034 AM CDT THU OCT 2 2014/ ..UPDATE... DISCUSSION... MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING THIS QUITE WELL. LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH. THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS. PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS. PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/ DISCUSSION... THE 12Z TAF DISCUSSION IS INCLUDED BELOW... AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK TOWARD THE END OF THIS FORECAST. LACY PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/ DISCUSSION... ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY. APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT- LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS. FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS... ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH. A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO WHAT WE SAW THE LAST COUPLE OF DAYS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....05 AVIATION...22
Hazardous weather outlook, Oct 2, 12:50 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1250 PM CDT THU OCT 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1250 PM CDT THU OCT 2 2014 ...SIGNIFICANT SEVERE STORM POTENTIAL CONTINUES THROUGH EARLY EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...ALONG AND EAST OF HIGHWAY 75. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. HEAVY RAIN AND FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SIGNIFICANT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND INTO EARLY EVENING ACROSS MOST OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP BY MID AFTERNOON VERY NEAR THE HIGHWAY 75 CORRIDOR ALONG A COLD FRONT...SWEEPING THROUGH EASTERN OKLAHOMA THIS AFTERNOON...AND REACHING WESTERN ARKANSAS BY EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ISOLATED STORMS AHEAD OF THE MAIN LINE AND ALSO ALONG THE LEADING EDGE OF THE LINE ITSELF. LOCALLY HEAVY RAIN AND FLOODING MAY OCCUR...ESPECIALLY ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THAT SAW A LOT OF RAIN EARLIER THIS MORNING. THE STORMS AND THE SEVERE WEATHER THREAT WILL END BY MID TO LATE EVENING...AS DRIER AIR MOVES INTO THE REGION BEHIND THE FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY. OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND AND AT LEAST THE EARLY PART OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 2, 2:26 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT THU OCT 2 2014
ARZ002-022000-
CARROLL AR-
226 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL
AT 226 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF EUREKA SPRINGS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...OAK
HILL...PLEASANT RIDGE...EUREKA SPRINGS...URBANETTE...GRANDVIEW...
BUSCH AND BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3630 9376 3641 9387 3651 9381 3650 9332
TIME...MOT...LOC 1926Z 228DEG 32KT 3639 9374Local storm report, Oct 2, 2:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG TAHLEQUAH 35.92N 94.97W
10/02/2014 CHEROKEE OK EMERGENCY MNGR
LARGE TREE LIMBS AND SOME TREES DOWN IN A TRAILER PARK ON
THE WEST SIDE OF TAHLEQUAH. SOME OF THE TRAILERS WERE
DAMAGED. ROOF BLOWN OFF A SHED AT TAHLEQUAH HS.
1220 PM HAIL TAHLEQUAH 35.92N 94.97W
10/02/2014 E1.00 INCH CHEROKEE OK EMERGENCY MNGR
HAIL AT TAHLEQUAH HS.
&&
AEJSpecial weather statement, Oct 2, 2:33 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT THU OCT 2 2014
OKZ075-076-022015-
LATIMER OK-LE FLORE OK-
233 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE AND EASTERN LATIMER
AT 233 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
TALIHINA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BENGAL...RED OAK...TALIHINA...
SUMMERFIELD...FANSHAWE...TALIMENA STATE PARK AND LAKE WISTER STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3477 9525 3506 9509 3492 9472 3468 9511
3468 9515
TIME...MOT...LOC 1933Z 223DEG 30KT 3474 9514Local storm report, Oct 2, 2:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 6 ENE OWASSO 36.30N 95.75W
10/02/2014 E1.00 INCH ROGERS OK PUBLIC
&&
EJCSpecial weather statement, Oct 2, 2:41 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT THU OCT 2 2014
OKZ073-022030-
PITTSBURG OK-
241 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHERN PITTSBURG
AT 242 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARPELAR...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HAYWOOD...ARPELAR...SCIPIO...BLOCKER...
CROWDER...INDIANOLA...CANADIAN AND ARROWHEAD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3514 9593 3520 9558 3504 9555 3483 9607
3497 9609
TIME...MOT...LOC 1942Z 228DEG 31KT 3496 9596Local storm report, Oct 2, 2:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM HAIL 7 W GENTRY 36.27N 94.61W
10/02/2014 E0.88 INCH DELAWARE OK TRAINED SPOTTER
0156 PM HAIL BENTONVILLE 36.37N 94.21W
10/02/2014 E1.25 INCH BENTON AR CO-OP OBSERVER
HAIL FELL FOR ABOUT 8 MINUTES, RANGED FROM NICKEL TO HALF
DOLLAR SIZE.
0230 PM HAIL OWASSO 36.27N 95.85W
10/02/2014 E1.00 INCH TULSA OK NWS EMPLOYEE
NICKEL TO QUARTER SIZE HAIL COVERING THE GROUND EAST OF
OWASSO.
0235 PM HAIL OWASSO 36.27N 95.85W
10/02/2014 E1.75 INCH TULSA OK PUBLIC
ON THE NORTHEAST SIDE OF OWASSO.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 12:31 AM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Oct 2, 1:07 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 2, 1:24 AM CDT | Special Weather Statement | TSA | Nowata | 36 min |
| Oct 2, 2:24 AM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Oct 2, 2:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Oct 2, 3:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Oct 2, 3:32 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Oct 2, 3:40 AM CDT | Areal Flood Advisory | TSA | Craig | 4 hr |
| Oct 2, 5:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Oct 2, 8:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| Oct 2, 8:57 AM CDT | Special Weather Statement | TSA | Craig | 33 min |
| Oct 2, 9:35 AM CDT | Special Weather Statement | TSA | Okfuskee | 40 min |
| Oct 2, 10:13 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| Oct 2, 10:35 AM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Oct 2, 11:12 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Oct 2, 11:52 AM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Oct 2, 12:02 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 28 min |
| Oct 2, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 32 min |
| Oct 2, 12:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Oct 2, 12:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Oct 2, 12:38 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 2, 12:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Oct 2, 12:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Oct 2, 1:02 PM CDT | Special Weather Statement | TSA | Creek, Nowata, Osage, Tulsa, Washington | 43 min |
| Oct 2, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 28 min |
| Oct 2, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 61 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 1:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 53 min |
| Oct 2, 1:46 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 44 min |
| Oct 2, 1:57 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 48 min |
| Oct 2, 1:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Oct 2, 2:03 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 42 min |
| Oct 2, 2:12 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Oct 2, 2:15 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 47 min |
| Oct 2, 2:33 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Oct 2, 2:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 49 min |
| Oct 2, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| Oct 2, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 17 min |
| Oct 2, 2:52 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 38 min |
| Oct 2, 2:57 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Oct 2, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 45 min |
| Oct 2, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 41 min |
| Oct 2, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Ottawa, Wagoner | 43 min |
| Oct 2, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Oct 2, 3:44 PM CDT | Special Weather Statement | TSA | Adair | 46 min |
| Oct 2, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Oct 2, 3:49 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 56 min |
| Oct 2, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 41 min |
| Oct 2, 3:50 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 55 min |
| Oct 2, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 27 min |
| Oct 2, 3:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 91 min |
| Oct 2, 3:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 31 min |
| Oct 2, 4:10 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Oct 2, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| Oct 2, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 24 min |
| Oct 2, 4:28 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 47 min |
| Oct 2, 4:34 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Oct 2, 4:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 52 min |
| Oct 2, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 46 min |
| Oct 2, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 45 min |
| Oct 2, 5:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 43 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 43 min |
| Oct 2, 5:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.